Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces


Author: Felix E. Browder
Journal: Trans. Amer. Math. Soc. 118 (1965), 338-351
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9947-1965-0180884-9
MathSciNet review: 0180884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling and A.E. Livingston, A theorem on duality mappings in Banach spaces, Ark Mat. 4 (1962), 405-411. MR 0145320 (26:2851)
  • [2] F. E. Browder, Solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557-566. MR 0156204 (27:6133)
  • [3] -, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31-37. MR 0166474 (29:3750)
  • [4] -, Variational boundary value problems for quasi-linear elliptic equations. II, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 592-598. MR 0166475 (29:3751)
  • [5] -, Variational boundary value problems for quasi-linear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 794-798. MR 0166476 (29:3752)
  • [6] -, Non-linear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874.
  • [7] -, Non-linear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858-861.
  • [8] -, Strongly non-linear parabolic boundary value problems, Amer. J. Math. 86 (1964), 339-357. MR 0166489 (29:3764)
  • [9] -, Nonlinear elliptic boundary problems, II Trans. Amer. Math. Soc. 117 (1965), 530-550. MR 0173846 (30:4054)
  • [10] -, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299-302. MR 0160033 (28:3247)
  • [11] -, Non-linear equations of evolution Ann. of Math. 80 (1964), 485-523. MR 0173960 (30:4167)
  • [12] -, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965). MR 0176320 (31:595)
  • [13] G. J. Minty, Monotone (non-linear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 0169064 (29:6319)
  • [14] -, On a ``monotonicity'' method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 0162159 (28:5358)
  • [15] -, Unpublished paper on maximal monotone sets for Hilbert spaces.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180884-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society